Advertisement

Functional Analysis and Its Applications

, Volume 4, Issue 3, pp 173–180 | Cite as

Algebraic unsolvability of the problem of lyapunov stability and the problem of topological classification of singular points of an analytic system of differential equations

  • V. I. Arnol'd
Article

Keywords

Differential Equation Functional Analysis Singular Point Lyapunov Stability Topological Classification 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. I. Arnol'd, "On local problems in analysis," Vestnik Mos. Gos. Univ. (1970).Google Scholar
  2. 2.
    V. I. Arnol'd, "Comments on the singularities of finite codimensionality in complex dynamic systems," Funktsional'. Analiz i Ego Prilozhen.,3, No. 1, 1–6 (1969).Google Scholar
  3. 3.
    V. I. Arnol'd, "Singularities of smooth mappings," Uspekhi Matem. Nauk,23, No. 1, 3–44 (1968).Google Scholar
  4. 4.
    V. I. Arnol'd, "Algebraic unsolvability of the problem of Lyapunov stability and the problem of topological classification of singular points of an analytic system of differential equations," Uspekhi Matem. Nauk,25, No. 2, 265–266 (1970).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • V. I. Arnol'd

There are no affiliations available

Personalised recommendations